# SDR AWXA9800227

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 33
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN SECTION SEAT ESCAPE PATH EMERGENCY LIGHTS INOP.  REPAIRED WIRING AT SEAT 33ABC, REMOVED AND REPLACED F1 FUSE ON M9002 OPS CK GOOD.
